# SDR 9810629138

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9348
- Make and model: Doug DC-9-15
- Aircraft serial: 45787
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FIRST CLASS EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK.  OPERATIONAL CHECK NORMAL.
